# SDR ASAA1159754

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,667 hours, 3,758 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE PROT EXTINGUISHER LT P62 B22 AND ALT LT P62 B24 FOUND OPEN ON PREFLIGHT, ACFT GROUNDED. RESET CIRCUIT BREAKERS AND TEST GOOD PER AMM 20-60-01 AND 26-11-00.
